Facebook Pixel
EmpowHER Guest
Q: 

my last period was 2nd feb, in started taking antibiotics drugs on 17th and the period started again on the 18th. what is the cause

By Anonymous February 19, 2015 - 4:56am
 
Rate This

Add a Comment1 Comments

Guide

Hello Anonymous,

What antibiotic are you taking? Do you normally have regular menstrual cycles? Have you been diagnosed with any hormonal disorders?

Contact your primary care physician or gynecologist who knows your medical history and can best advise you.

Regards,
Maryann

February 19, 2015 - 9:06am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!